# SDR DHL2007746536

- Difficulty date: August 21, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 950f-970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BS 950F-970 INTERCOSTAL AT STRINGER 28 LT IS CORRODED.  REMOVED INTERCOSTAL IAW B-727, SRM 51-30-2.  FABRICATED NEW INTERCOSTAL, MAT USED 7075 T6, 0.040, PO NR 9005634, DIMENSION 20" BY 7 1/2 IAW B-727, SRM, 53-10-2, FIG-5 AND 51-10-3, AND 51-30-5.  TREATED AND PRIMED AREA IAW B-727 SRM 51-10-2.  INSTALLED NEW INTERCOSTAL AT BS 950 F TO 970 IAW B-727 SRM 51-30-2.
